# SDR G1IA20150107001

- Difficulty date: January 4, 2015
- Submitted: January 7, 2015
- Operation: Air carrier
- Aircraft: N6728H
- Make and model: Beech B200
- Aircraft serial: BB1193
- Aircraft time: 14,120 hours, 11,476 cycles
- Engine: Pwc PT6A42A
- Engine time: 13,560 hours, 12,375 cycles
- Propeller: Hartzl HCD4N3C
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 302158
- Part serial: 76309
- Condition: Faulty
- Location: Lt Engine
- Part time: 14,120 hours, 11,476 cycles
- Stage of operation: AA
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHILE ON A MEDEVAC FLIGHT LT ENG FIRE LIGHT CAME ON, THE INDICATIONS VARIED FROM FLICKERING RAPIDLY TO HOLDING STEADY FOR A BIT.  LASTED NO MORE THAN 30 SECONDS, PROBABLY LESS, THEN WENT OUT. VISUALLY INSPECTED LT ENG, WHILE FLYING NOTICED NOTHING ABNORMAL, ALL ENG GAUGES & NOISES WERE NORMAL AS WELL.  KEPT ENG RUNNING AS WAS NO OTHER INDICATIONS OR REASONS TO BELIEVE AN ENG FIRE.  MX INSPECTED LT ENG FOR EVIDENCE OF FIRE, NO DEFECTS FOUND.  TROUBLE SHOT LT ENG FIRE WARNING SYS, NO DEFECTS FOUND.  INSPECTED SYS WIRING, AMPLIFIERS & SENSORS. REPLACED LT INBD FIRE DETECTOR.  OPERATIONS TESTED GOOD ON GND, OPERATIONS TESTED GOOD ENG RUNNING.  PERFORMED OPERATIONAL CHECK FLIGHT WITH NO DEFECTS NOTED.
